S. G. Bobkov, M. Madiman, and L. Wang, Fractional generalizations of Young and Brunn-Minkowski inequalities, Concentration, Functional Inequalities and Isoperimetry, pp.35-53, 2011.
DOI : 10.1090/conm/545/10763

URL : http://arxiv.org/abs/1006.2884

W. R. Emerson and F. P. Greenleaf, Asymptotic Behavior of Products C p = C + ???+ C in Locally Compact Abelian Groups, Transactions of the American Mathematical Society, vol.145, pp.145-171, 1969.
DOI : 10.2307/1995065

M. Fradelizi, M. Madiman, A. Marsiglietti, and A. Zvavitch, On the monotonicity of Minkowski sums towards convexity
URL : https://hal.archives-ouvertes.fr/hal-01590242

K. Gyarmati, M. Matolcsi, and I. Z. Ruzsa, A superadditivity and submultiplicativity property for cardinalities of sumsets, Combinatorica, vol.43, issue.2, pp.163-174, 2010.
DOI : 10.7169/facm/1229618749

M. Madiman and P. Tetali, Information Inequalities for Joint Distributions, With Interpretations and Applications, IEEE Transactions on Information Theory, vol.56, issue.6, pp.2699-2713, 2010.
DOI : 10.1109/TIT.2010.2046253

URL : http://arxiv.org/abs/0901.0044

R. Schneider, A measure of convexity for compact sets, Pac, J. Math, vol.58, issue.2, pp.617-625, 1975.

R. M. Starr, Quasi-Equilibria in Markets with Non-Convex Preferences, Econometrica, vol.37, issue.1, pp.25-38, 1969.
DOI : 10.2307/1909201

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=